Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Intersection Lawson homology

Author: Pawel Gajer
Journal: Trans. Amer. Math. Soc. 349 (1997), 1527-1550
MSC (1991): Primary 14F99, 55N99; Secondary 14C05
MathSciNet review: 1389775
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The aim of this paper is to construct and describe basic properties of a theory that unifies Lawson homology and intersection homology. It is shown that this theory has a localization sequence, is functorial, satisfies a property analogous to the Lawson Suspension Theorem, and is equipped with an operation analogous to the Friedlander-Mazur $\mathbf s$-operation.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 14F99, 55N99, 14C05

Retrieve articles in all journals with MSC (1991): 14F99, 55N99, 14C05

Additional Information

PII: S 0002-9947(97)01790-X
Received by editor(s): September 30, 1995
Additional Notes: Research at MSRI was supported in part by NSF grant #DMS 9022140.
Article copyright: © Copyright 1997 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia